# SDR AU960740

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600A
- Engine: Lyc IO540S1A5
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Cracked
- Location: Heating System
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER DUCTING CRACKED - HOT AIR CAUSED FREIGHT TO SMOULDER
